A Finiteness Theorem on Pure Gauss Sums

Access this Article

Search this Article

Author(s)

Journal

  • Commentarii mathematici Universitatis Sancti Pauli = Rikkyo Daigaku sugaku zasshi

    Commentarii mathematici Universitatis Sancti Pauli = Rikkyo Daigaku sugaku zasshi 53(2), 145-168, 2004-12

    Rikkyo University

Codes

  • NII Article ID (NAID)
    110007689265
  • NII NACSIS-CAT ID (NCID)
    AA00610867
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    0010258X
  • Data Source
    NII-ELS  IR 
Page Top